Siobhann

189d

Anyone else experience nausea when starting an antidepressant?
I’ve been on Lexapro and just started Wellbutrin XL and I’m suddenly so nauseous. What is the best way to combat this? Same thing happened when i began lexapro so i take it at night. But Wellbutrin says it has to be morning.

Nausea and Vomiting

Chronic Nausea and Vomiting

Bupropion

View all
  • emstability666

    189d

    Make sure you are eating a substantial meal with each dose of wellbutrin !

  • Raine_1551

    189d

    Make sure your not starting on a high dosage. I had that medication prescribed to me at a high dosage and it made me nauseous. It's just your body's reaction to the high dosage of the medicication. That was my experience atleast.

  • geekystitcher

    189d

    My first few weeks on welbutrin I could barely eat but it did get better over time. See if you can lower your dose at first. Also I take mine at night so I don't have to worry about eating after (and so I actually remember to take it), but it does help if I eat something beforehand so I'm not nauseous when I go to bed

  • Collxxn

    189d

    I have been using it (Wellbutrin XL) for years and was never nauseous until I got my dose heightened to the 300mg. It was absolutely horrible the first week or so but then it leveled out and my body got used to it. I think it’s a normal occurrence go starting new meds, unfortunately. I absolutely love my Wellbutrin though and it’s been the only thing I have found that actually helps me. Hope it’s the same for you.

  • shes_gut_issues

    189d

    Have you tried Zofran and Compazine for the nausea? They help me with my nausea. I hope the nausea subsides!

  • paj

    189d

    Wellbutrin was life changing for me. Never got nausea from it though. I'm now pairing it with Straterra and they complement each other well in my system.

  • 80sGirl

    189d

    I was on many different depression medications until they finally started me on Wellbutrin in 2019. I'm at 300mg for a while now and it's the longest time one has been working for me. I haven't gotten nasuea from it.

  • allydacosta

    101d

    sorry this is very late but make sure you are getting enough protein and this will help tremendously. for antidepressants to work effectively they need to interact with protein from the food you eat. also dont take it on an empty stomach or at least take it with a meal

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.